# SDR 4EZF20230326001

- Difficulty date: March 26, 2023
- Submitted: March 26, 2023
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 417
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORT: R BLEED FAULT AT FL220 AND RH-ENG TRQ DROPPED TO 0%. ITT WENT UP TO 1000°, OV TEMP LIGHT CAME ON.
